# SDR SROM2022101002

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 8532915285329256
- Condition: Corroded
- Location: Zone 100
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FUSELAGE FRAME UPPER WEB AND CAP.  DAMAGE IS BEYOND MANUFACTURES PUBLISHED LIMITS.  DAMAGE AT STA. X32.400 STRINGERS 30P AND 30S.  PART NUMBERS ARE 85329152-103 (LH) / 85329256-101 (RH)
